Deformations of representations of discrete subgroups of SO (3,1).
Mathematische Annalen, Tome 299 (1994) no. 4, pp. 341-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fiber bundle over, hyperbolic 3-dimensional orbifold, deformation space, locally rigid, incompressible 2-suborbifold, virtual fiber, Dehn surgery on a fixed 2-bridge knot, reflection group, cusp structures, bending deformations
@article{MAN_1994__299_4_165213,
author = {Michael Kapovich},
title = {Deformations of representations of discrete subgroups of {SO} (3,1).},
journal = {Mathematische Annalen},
pages = {341--354},
year = {1994},
volume = {299},
number = {4},
zbl = {0828.57009},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165213/}
}
Michael Kapovich. Deformations of representations of discrete subgroups of SO (3,1).. Mathematische Annalen, Tome 299 (1994) no. 4, pp. 341-354. http://geodesic.mathdoc.fr/item/MAN_1994__299_4_165213/